# SDR DALA2024021602289

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 90,143 hours, 17,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 ON W/U L1 DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: R/R LT DOOR SLIDE ARMED WARNING LIGHT ASSY PER B767-400 AMM 52- 73 (9218136)
